DOI QR코드

DOI QR Code

HOMOLOGICAL PROPERTIES OF SEMI-WAKAMATSU-TILTING MODULES

  • Liu, Dajun (Institute of Mathematics School of Mathematics Sciences Nanjing Normal University) ;
  • Wei, Jiaqun (Institute of Mathematics School of Mathematics Sciences Nanjing Normal University)
  • Received : 2019.05.27
  • Accepted : 2020.01.17
  • Published : 2020.05.31

Abstract

For a fixed semi-Wakamatsu-tilting module AT, we generalize the concepts of Auslander class, Bass class, and investigate many homological properties of such classes. Moreover, we establish an equivalence between the class of ∞-T-cotorsionfree modules and a subclass of the class of T-adstatic modules. Finally, a similar version of Auslander-Bridger approximation theorem and a nice property of relative cotranspose are obtained.

References

  1. I. Assem, D. Simson, and A. Skowronski, Elements of the representation theory of associative algebras. Vol. 1, London Mathematical Society Student Texts, 65, Cambridge University Press, Cambridge, 2006. https://doi.org/10.1017/CBO9780511614309
  2. M. Auslander and I. Reiten, Applications of contravariantly finite subcategories, Adv. Math. 86 (1991), no. 1, 111-152. https://doi.org/10.1016/0001-8708(91)90037-8 https://doi.org/10.1016/0001-8708(91)90037-8
  3. M. Auslander and S. O. Smalo, Preprojective modules over Artin algebras, J. Algebra 66 (1980), no. 1, 61-122. https://doi.org/10.1016/0021-8693(80)90113-1 https://doi.org/10.1016/0021-8693(80)90113-1
  4. S. Bazzoni, Equivalences induced by infinitely generated tilting modules, Proc. Amer. Math. Soc. 138 (2010), no. 2, 533-544. https://doi.org/10.1090/S0002-9939-09-10120-X
  5. S. Bazzoni, F. Mantese, and A. Tonolo, Derived equivalence induced by infinitely generated n-tilting modules, Proc. Amer. Math. Soc. 139 (2011), no. 12, 4225-4234. https://doi.org/10.1090/S0002-9939-2011-10900-6 https://doi.org/10.1090/S0002-9939-2011-10900-6
  6. H. Chen and C. Xi, Good tilting modules and recollements of derived module categories, Proc. Lond. Math. Soc. (3) 104 (2012), no. 5, 959-996. https://doi.org/10.1112/plms/pdr056 https://doi.org/10.1112/plms/pdr056
  7. H. Chen and C. Xi, Good tilting modules and recollements of derived module categories, II, J. Math. Soc. Japan 71 (2019), no. 2, 515-554. https://doi.org/10.2969/jmsj/78477847 https://doi.org/10.2969/jmsj/78477847
  8. M. T. Dibaei and A. Sadeghi, Linkage of modules and the Serre conditions, J. Pure Appl. Algebra 219 (2015), no. 10, 4458-4478. https://doi.org/10.1016/j.jpaa.2015.02.027 https://doi.org/10.1016/j.jpaa.2015.02.027
  9. R. M. Fossum, P. A. Griffith, and I. Reiten, Trivial extensions of abelian categories, Lecture Notes in Mathematics, Vol. 456, Springer-Verlag, Berlin, 1975.
  10. E. L. Green, I. Reiten, and O. Solberg, Dualities on generalized Koszul algebras, Mem. Amer.Math. Soc. 159 (2002), no. 754, xvi+67 pp. https://doi.org/10.1090/memo/0754
  11. H. Holm and D. White, Foxby equivalence over associative rings, J. Math. Kyoto Univ. 47 (2007), no. 4, 781-808. https://doi.org/10.1215/kjm/1250692289 https://doi.org/10.1215/kjm/1250692289
  12. D. J. Liu and J. Q. Wei, n-T-cotorsionfree modules, Glasg. Math. J. (2019). https://doi.org/10.1017/S0017089519000107
  13. Y. Miyashita, Tilting modules of finite projective dimension, Math. Z. 193 (1986), no. 1, 113-146. https://doi.org/10.1007/BF01163359 https://doi.org/10.1007/BF01163359
  14. J. J. Rotman, An Introduction to Homological Algebra, Pure and Applied Mathematics, 85, Academic Press, Inc., New York, 1979.
  15. X. Tang and Z. Huang, Homological aspects of the dual Auslander transpose, Forum Math. 27 (2015), no. 6, 3717-3743. https://doi.org/10.1515/forum-2013-0196
  16. T. Wakamatsu, On modules with trivial self-extensions, J. Algebra 114 (1988), no. 1, 106-114. https://doi.org/10.1016/0021-8693(88)90215-3 https://doi.org/10.1016/0021-8693(88)90215-3
  17. T. Wakamatsu, Stable equivalence for self-injective algebras and a generalization of tilting modules, J. Algebra 134 (1990), no. 2, 298-325. https://doi.org/10.1016/0021-8693(90)90055-S https://doi.org/10.1016/0021-8693(90)90055-S
  18. R. Wisbauer, Static modules and equivalences, in Interactions between ring theory and representations of algebras (Murcia), 423-449, Lecture Notes in Pure and Appl. Math., 210, Dekker, New York, 2000.
  19. C. C. Xi, The relative Auslander-Reitein theory of modules, http://math0.bnu.edu.cn/-ccxi/Papers/Articles/rart.pdf